# SDR V0XD201311230202

- Difficulty date: November 21, 2013
- Submitted: November 23, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,735 hours, 8,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK BETWEEN THE EMERGENCY EXITS, FS 744 TO 761 IS CORRODED.  R & R SEAT TRACK IAW AMM 53-00-49.
